The Michigan Mathematical Journal

The codimension-1 property in Bergman spaces over planar regions.

Zhijian Wu and Liming Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 369-373.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132188

Digital Object Identifier
doi:10.1307/mmj/1030132188

Mathematical Reviews number (MathSciNet)
MR1637674

Zentralblatt MATH identifier
0988.46017

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 47A15: Invariant subspaces [See also 47A46] 47B38: Operators on function spaces (general)

Citation

Wu, Zhijian; Yang, Liming. The codimension-1 property in Bergman spaces over planar regions. Michigan Math. J. 45 (1998), no. 2, 369--373. doi:10.1307/mmj/1030132188. https://projecteuclid.org/euclid.mmj/1030132188


Export citation